# SDR 98ZZZX2864

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154GA
- Make and model: Beech 1900C
- Aircraft serial: UB25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBI/MIA - FLT 9319 - NOSE GEAR LIGHT ILLUMINATED APPROXIMATELY 1-1/2 MINUTES AFTER MAIN GEAR WITH GEAR SELECTED DOWN.  AIRCRAFT LANDED SAFELY.  ADJUSTED NOSE GEAR MICROSWITCH.
